MAUDE Adverse Event Report: EBR SYSTEMS, INC. Wise CRT System; M1000

EBR SYSTEMS, INC. Wise CRT System; M1000
Model Number M1000
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the procedure there was an inadvertent detachment of an electrode unrelated to anchoring or embolization.Additional information states that during the procedure, an electrode detached and was observed floating in the left ventricle (lv), despite having been confirmed securely attached to the catheter prior to reinsertion.No abnormalities were found in the electrode system, including the catheter, delivery sheath, insertion tool, or hemostatic valve, and no air bubbles were detected.The exact cause of the detachment is unknown, but it may be related to improper positioning of the insertion tool or valve, as well as kinking of the transeptal sheath, which occurred both above the transmitter and during retrieval.The physician acknowledged detaching the electrode while the balloon was not in the recommended position.The electrode was successfully retrieved in two attempts, taking approximately 10 minutes and 30 minutes respectively, with interventional radiology consulted for support.The patient was monitored in the hospital for two days, with follow-up checks showing stable electrode positioning, consistent tracking, and effective biv pacing.No hemodynamic changes, arrhythmias, or other adverse effects were observed, and the physician ultimately attributed the event primarily to the patient's anatomy.

Brand Name
Wise CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25220142
Report Number3013596742-2026-00041
Device Sequence Number9801564
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP260052
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/17/2026
08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown